Side effects of classical therapy
I am 55 years old and I am in full disability pension. At the last grade of high school, one year after the birth of my son I became ill with liver inflammation. The doctors used Prednison which I took for 8 years. Unfortunately long-term corticosteroid therapy had side effects in the form of a premature transition when I was 33 with osteoporosis and autoimmune thyroid inflammation. Hepatitis gradually stabilized without Prednisone only by hepatoprotective. However autoimmune reactions also occurred against the liver cells. I began to look for natural ways how to regenerate the liver and try not to damage them with classical drugs and any chemistry.
Drugs for osteoporosis have damaged my digestive tract and have not improved the bone condition. However digestive problems had another cause. My doctors had found celiac disease before I was 50 among other things which was cause by the long-term malnutrition - I lost weight to 36 kilograms and its staying more or less the same but can´t get more than 40 kilograms.
The diagnosis "can not do anything about it"
At least my digestion got better once I started a gluten-free diet. 16 years ago I was suffering from pulmonary tuberculosis and the treatment was very difficult for me plus it caused leukopenia as a side effect which lasted for years. I have been told that the damage is permanent and nothing can be done. That time I did accepted it as a fact and did not even think on how I could make things better. I found alternative medicine in a couple of years.
Stop to chemical drugs
Immune impairment was associated with frequent illnesses and I suffered from long-term fatigue. Still, I was working but in 2009 based on the total exhaustion and finding of the pulmonary chlamydiosis I had to stay at home. At that time I became more interested in natural medicine and alternative methods of treatment. It was a long way to go, practically stopped taking any chemical drugs except occasional migraine analgesics. I have already taken several immunomodulators such as Colostrum or Imunex but I have been looking for ways to strengthen my immune system without unwanted stimulation of autoimmune processes.
Long way and its outcome
A year ago I had the chance of using Penoxal. It was at a time when the level of my leukocytes dropped to 2.5 and I tried it if it would help leucopenia. About a month later I went to get the medical check-up but the leukocytes were still only at 2.7. Overall I felt better, my heartburn disappeared and my appetite got much better.
Later I found out that Penoxal will only take effect after a longer time and it is more complex. I got the second dose after a three-month break.
Meanwhile, I got my belly checked by ultrasound. I know that before I had a total of three pancreatic cysts all sizes up to 1 cm. The two cysts on the tail disappeared completely and the other one on the head slightly diminished.
Another positive finding was the decrease of paraprotein levels and the blood count significantly improved. Over the last 6 months the leukocyte levels have increased gradually to 3.4 and now to 4.3.
So my personal conclusion is that Penoxal is behind the improve of all mentioned parameters and it has a complex effect on the body. Subjectively, during the use of Penoxa, digestive problems such as gastritis, heartburn, and appetite are clearly improved. And this is especially important for people with malnutrition and anorexia.